# SDR SWAA2012111509456

- Difficulty date: October 19, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 30,932 hours, 21,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR - L1 DOOR INTERNAL STRUCTURE, INTERCOSTAL CRACKED, AFT SIDE OF DOOR HANDLE MECHANISM.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DWG.
